# SDR HNAA2024102801025

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 43,448 hours, 39,812 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Failed
- Location: Zone 500 Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 4 DEG. FLAPS STUCK 4 DEGS. L/H TRANSMISSION FAIL. FACT  27OCT24  06:34  MDT T/S IRT FIM TASK 27-51-00-810-816A. INSPECTED LH FLAP FLEXIBLE SHAFTS IRT AMM 27-51-00. NO DEFECTS NOTED R/R'D L/H FLAP TRANSMISSION BRAKE IRT AMM 27-51-01. OPS CHECK GOOD. RAN FLAPS THROUGH MULTIPLE CYCLES. NO DEFECTS NOTED. OK FOR SERVICE AT THIS TIME.
